# SDR UPS99231075

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING OUTBOARD FLAP-FOREFLAP LEADING EDGE SKIN CRACKED AT RIVET HEAD (NR 2 FOREFLAP CARRIAGE).  PERFORMED HFEC INSP OF CRACK AT L/W O/B FOREFLAP IAW NDT MANUAL PART 6, 51-00-00, FIG 4.  VERIFIED CRACK EXTENDS FROM RIVET HOLE TO SKIN EDGE.  NO STOP DRILL REQUIRED.  INSTALLED DOUBLER REPAIR AS PER B727 S RM 57-50-4 FIG 7.  MATERIAL USED, 2024-T3, 0.063, 5 BY 8.
